Browse Title Index


 
Issue Title
 
Vol 4, No 8 (2014) A note on Bayesian One-Way Repeated Measurements Model Abstract   PDF
Ameera Jaber Mohaisen, Khawla Abdul Razzaq Swadi
 
Vol 5, No 7 (2015) A NOTE ON PRECONTINUOUS AND ALMOST PRECONTINUOUS MAPPINGS Abstract   PDF
P.R.S. Choudhary
 
Vol 5, No 7 (2015) A NOTE ON SPECIAL GEODESIC MAPPINGS ON RIEMANNIAN MANIFOLDS Abstract   PDF
SURENDRA KUMAR PAL, M. K. PANDEY R. N. SINGH
 
Vol 4, No 5 (2014) A Novel Numerical Approach for Odd Higher Order Boundary Value Problems Abstract   PDF
Md. Bellal Hossain, Md. Shafiqul Islam
 
Vol 6, No 4 (2016) A numerical Approach for solving classes of Linear and Nonlinear Volterra Integral Equations by Chebyshev polynomial Abstract   PDF
M.H. Saleh, D.Sh. Mohammed, S.R. Shammala
 
Vol 4, No 10 (2014) A Predator-prey Model With Transition Two Infectious Diseases in Prey and Harvesting of The Predator Abstract   PDF
Rasha Majeed Yaseen
 
Vol 6, No 8 (2016) A predator-prey mathematical model with competitive interaction amongst two species Abstract   PDF
T. G. Kassem, J. N. Ndam, J. P. Chollom, I.A. Nyam
 
Vol 3, No 4 (2013) A Predictive Model for Monthly Currency in Circulation in Ghana Abstract   PDF
Albert Luguterah, Suleman Nasiru, Lea Anzagra
 
Vol 3, No 8 (2013) A Proposed Nth – Order Jackknife Ridge Estimator for Linear Regression Designs Abstract   PDF
Mbe Egom Nja
 
Vol 4, No 13 (2014) A reliable iterative method for Cauchy problems Abstract   PDF
M. A. AL-Jawary
 
Vol 5, No 9 (2015) A Review of the Limitations of Some Discriminant Analysis Procedures in Multi-Group Classification. Abstract   PDF
Anyanwu Paul E., Ekezie Dan Dan, Onyeagu I. Sidney
 
Vol 3, No 5 (2013) A Semi-Analytic method for Solving Nonlinear Partial Differential Equations Abstract   PDF
Adegboyegun Bolujo, Fadugba Sunday
 
Vol 4, No 4 (2014) A Simple Proof of the Generalization of the Binomial Theorem Using Differential Calculus Abstract   PDF
Olusegun Ayodele ADELODUN
 
Vol 4, No 13 (2014) A Statistical Analysis of Vehicle Accident Cases in the Western Region, Ghana Abstract   PDF
Frederick Narkwa Anderson, Joseph Kwabina Arhinful Johnson
 
Vol 5, No 10 (2015) A stochastic Approach for Intergenerational Socioprofessional Mobility in France: A Markovian Analysis Applied to Data from “Formation et Qualification Professionnelle” Surveys Abstract   PDF
Etienne Rusamira
 
Vol 4, No 11 (2014) A Structural Equation Model of Tertiary Academic Achievement and Individual Private Returns Abstract   PDF
Allexander Muzenda
 
Vol 4, No 11 (2014) A Study of Derivations on Lattices Abstract   PDF
Funmilola Balogun
 
Vol 5, No 11 (2015) A study of Some Geometric Properties of Meromorphic Multivalent Functions Defined by Ruscheyeweh Derivative Operator Abstract   PDF
A.H. Majeed, Kassim A. Jassim
 
Vol 7, No 5 (2017) A Study On (H, 1)(E, q) Product Summability Of Fourier Series And Its Conjugate Series Abstract   PDF
Sheela Verma
 
Vol 9, No 4 (2019) A Three-Parameter Gompertz-Lindley Distribution: Its Properties and Applications Abstract   PDF
Peter Koleoso, Angela Chukwu, Timothy Bamiduro
 
Vol 6, No 8 (2016) A Two-Dimensional Chebyshev Wavelet Method for Solving Partial Di erential Equations Abstract   PDF
Benedict Barnes, E. Osei-Frimpong, F. Ohene Boateng, J. Ackora-Prah
 
Vol 2, No 7 (2012) A Two-way Randomized Response Technique in Stratification for Tracking HIV Seroprevalence Abstract   PDF
Usman A., Oshungade I.O.
 
Vol 5, No 12 (2015) A UNIFIED INTERIOR POINT FRAMEWORK FOR OPTIMIZATION ALGORITHMS Abstract   PDF
M. A. Ibiejugba, J. O. Fakiya
 
Vol 1, No 2 (2011) A Unique Common Fixed Point Theorem for Two Maps Under Contractive Condition In Ultra Metric Spaces Abstract   PDF
K.P.R. Rao, G.N.V. KISHORE
 
Vol 2, No 4 (2012) A Unique Common Fixed Point Theorem under psi varphi Contractive Condition in Partial Metric Spaces Using Rational Expressions Abstract   PDF
K.P.R. Rao, G.n.V. Kishore
 
101 - 125 of 1262 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org